Extrapolation results of Lions-Peetre type

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Kühn, Thomas (2014) Extrapolation results of Lions-Peetre type. Calculus of variations and partial differential equations, 49 (1-2). pp. 847-860. ISSN 0944-2669

[thumbnail of Cobos200springer.pdf] PDF
Restringido a Repository staff only hasta 31 December 2022.

229kB

Official URL: http://link.springer.com/article/10.1007/s00526-013-0602-z




Abstract

We establish compactness results for extrapolation constructions which correspond to the well-known Lions-Peetre compactness theorems of interpolation theory. Applications are given to compactness of certain limiting Sobolev embeddings.


Item Type:Article
Uncontrolled Keywords:Aronszajn-Gagliardo functors; entropy numbers; interpolation spaces
Subjects:Sciences > Mathematics > Differential equations
ID Code:24723
Deposited On:18 Mar 2014 10:41
Last Modified:18 Mar 2014 10:41

Origin of downloads

Repository Staff Only: item control page